MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD SSK 360 FEMUR R 67.5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD SSK 360 FEMUR R 67.5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient will need a right knee revision approximately a year post-implantation due to a femoral screw backing out.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
It was reported the patient underwent a right knee revision approximately a year post-implantation due to a femoral screw backing out.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h10.Complaint sample was evaluated and the reported event was confirmed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the loose screw is seen within the anterior aspect of the knee joint, presumably from loosening.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VNGD SSK 360 FEMUR R 67.5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11620487
Report Number0001825034-2021-01009
Device Sequence Number19799884
Product Code JWH
UDI-Device Identifier00880304482012
UDI-Public(01)00880304482012(260713(10)3833441
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2026
Device Model NumberN/A
Device Catalogue Number185265
Device Lot Number3833441
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer04/06/2021
05/05/2021
06/24/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/03/2021
06/03/2021
07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;